# SDR 0602506623

- Difficulty date: November 27, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 97,917 hours, 16,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, FOUND ZONE D EMERGENCY FLOOR PATH LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY AND BATTERY.  OPERATIONAL CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
